# SDR HNAA2023112100450

- Difficulty date: October 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 49,847 hours, 46,069 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E003551  FOUND RH VERTICAL STABILIZER SPHERICAL BEARING HOUSING BORE OUT OF LIMITS. ENLARGED RIGHT HAND VERTICAL STABILIZER SPHERICAL BEARING HOUSING TO THE FIRST OVER SIZE IAW PIEDMONT EO1-55-23-0378.
